# SDR CALA2021062000905

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Damaged
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK THE LH FR68 FASTENER HOLE DIAMETER FOUND MORE THAN STARTIN G HOLE DIAMETER.REQUIRED TO CHECK REPAIR RECORD REFER HAECO NON- ROUTINE NO.9439811 ORIGINATED BY EMP V926739,EA5340-01724 REV C OP002. THE LH FR/68 #1 STOP FITTING LOWER OUTBOARD HOLE WAS PERFORMED P REVIOUSREPAIR AS PER CSN REPAIR LIST INTERNAL REPAIR ITEM 53-019 AS THE REQUIREMENT OF UAL. RE-DONE THE REPAIR AS PER SRM 53-41-12-300-010 REV 136. THE REPAIR APPROVED AS CATAGORY B REPA IR. REQUIREDTO PERFORM REPEAT INSPECTIONWITH THRESHOLD FROM REPA IR EMBODIMENT24500 FLIGHT CYCLESAND SUBSEQUENT INSPECTION AT ROTOTEST AS PER SRI 53-41-12-205-009 REV 137. INTERVALS OF 10700 FLIGHT CYCLES INSPECTION METHOD WITH HFEC AND OKAY TO DIP TO PERFORM REPEAT INSPECTION WITH THRESHOLD FROM REPA IR EMBODIMENT IS 24500 FLIGHT CYCLES AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 10700 FLIGHT CYCLES PER SRI 53-41-12-205-009 TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED QC REVIEWED RECORDS UPDATE....SP INIT: 47238 TAFC (24500 FC FROM REPAIR EMBODIMENT) (INIT WILL TRIGGER TO RIR -2417) RIR : 10,700 FC...SP/U366013
